MathSciNet Relay Station
MathSciNet bibliographic data
MR1370990 03F30 (03D05 68Q45)
Michaux, Christian; Villemaire, Roger Presburger arithmetic and recognizability of sets of natural numbers by automata: new proofs of Cobham's and Semenov's theorems. Ann. Pure Appl. Logic 77 (1996), no. 3, 251–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement